# SDR R61A2025010600021

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 50,929 hours, 32,643 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 17031032022
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK R/H WING FIXED LEADING EDGE , SLAT #2 UPPER I/B TRACK CUT OUT CRACKED. CRACK REPAIRED IAW ETD 2024-170-033642
